# SDR DALA2017103107862

- Difficulty date: October 30, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1440-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT, BS 1440 TO 1520+10, RBL 22, ZEE ANGLE CORRODED ON UPPER SURFACE AROUND FASTENER HOLES. REMOVED AND REPLACED THE ANGLE IAW SRM 51-40-02, AND DWG 140N5390.
